# SDR DALA2024050304912

- Difficulty date: April 22, 2024
- Submitted: May 3, 2024
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 99,930 hours, 45,833 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 659 DTA MONITOR INSPECTION LOG REF ERA 487269-14 REV A FUSELAGE / SKIN / STA 620 BETWEEN S-27L AND S-27R / DENTS. CORRECTIVE ACTION: REF ERA 487269-14. (0306832)
